Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from depression. Hand shakes while writing in pesence of any person. What to do?

hi myself ganesh mandal i depressed with my problem. problem is when i writing alone that time i write smoothly but in pesence of any person i can not write and my hand shaking.my hand write slowly and that looks worst writing .so i am depressed please help me either i will sucide.i try many time to overcome with my problem but i can not.
Asked On : Sun, 13 May 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
HI mandal1023.

THANKS FOR YOUR QUESTION.

IF YOU ONLY HAND TREMOR WITHOUT ANY TREMOR IN BODY PARTS AND NO OTHER NEUROLOGICAL SYMPTOMS AND FOCAL NEUROLOGICAL SIGN THEN YOU ARE PROBABLY SUFFERING FROM ANXIETY DISORDER THAT PRODUCES THIS KIND OF SYMPTOMS BUT YOU SHOULD CHECK YOU THYROID PROFILE BECAUSE HYPERTHYROID PATIENT SOMETIMES PRODUCES SIMILAR HAND TREMOR.

ARE YOU VERY ANXIOUS IN ALMOST ALL ACTIVITIES?

YOUR ANXIETY LEAD TO A DEPRESSION ON YOU FOR THAT YOU THINK OF SUICIDE.PLEASE VISIT A NEUROLOGIST IF HE TELL EVERYTHING IS NORMAL THEN PLEASE GO TO A PSYCHIATRIST.THEY WILL SURELY HELP YOU.

AND PLEASE DONT THINK OF SUICIDE.WE ARE ALWAYS THERE WITH YOU SO WHY YOU THINKING FOR THAT.

THANK YOU

DR SOURAV GANGULY
Answered: Sat, 7 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor